Blok, Willem J. and van Alten, Clint J., On the finite embeddability property for residuated ordered groupoids. Transactions of the American Mathematical Society, vol. 357 (2004), no. 10, pp. 4141–4157.
Buszkowski, Wojciech, Some decision problems in the theory of syntactic categories. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 28 (1982), no. 33–38, pp. 539–548.
Buszkowski, Wojciech, Lambek calculus with nonlogical axioms, Language and grammar: Studies in mathematical linguistics and natural language (Casadio, C., Scott, P. J., and Seely, R. A. G., editors), CSLI Lecture Notes, no. 168, CSLI, Stanford, CA, 2005, pp. 77–93.
Buszkowski, Wojciech and Farulewski, Maciej, Non-associative Lambek calculus with additives and context-free languages, Languages: From formal to natural (Grumberg, Orna, Kaminski, Michael, Katz, Shmuel, and Wintner, Shuly, editors), Lecture Notes in Computer Science, no. 5533, Springer, Berlin, Heidelberg, 2009, pp. 45–58.
Cocke, John and Minsky, Marvin Lee, Universality of Tag systems with P=2. Journal of the ACM, vol. 11 (1964), no. 1, pp. 15–20.
Došen, Kosta, Sequent-systems and groupoid models. I. Studia Logica, vol. 47 (1988), no. 4, pp. 353–385 (English).
Farulewski, Maciej, Finite embeddability property for residuated groupoids. Reports on Mathematical Logic, vol. 43 (2008), pp. 25–42.
Galatos, Nikolaos, Jipsen, Peter, Kowalski, Tomasz, and Ono, Hiroakira, Residuated lattices: An algebraic glimpse at substructural logics, Studies in Logic and the Foundations of Mathematics, vol. 151, Elsevier, Amsterdam, 2007.
Galatos, Nikolaos and Ono, Hiroakira, Cut elimination and strong separation for substructural logics: An algebraic approach. Annals of Pure and Applied Logic, vol. 161 (2010), no. 9, pp. 1097–1133.
Grätzer, George, Lattice theory: Foundation, Birkhäuser, Basel, 2011.
Haniková, Zuzana and Horčík, Rostislav, Finite embeddability property for residuated groupoids. Algebra Universalis, vol. 72 (2014), no. 1, pp. 1–13. .
Hori, Ryuichi, Ono, Hiroakira, and Schellinx, Harold, Extending intuitionistic linear logic with knotted structural rules. Notre Dame Journal of Formal Logic, vol. 35(1994), no. 2, pp. 219–242.
Lambek, Joachim, The mathematics of sentence structure. American Mathematical Monthly, vol. 65 (1958), no. 3, pp. 154–170.
Lambek, Joachim, On the calculus of syntactic types, Structure of language and its mathematical aspects (Jakobson, Roman, editor), American Mathematical Society, Providence, RI, 1961, pp. 166–178.
Ono, Hiroakira, Proof-theoretic methods in nonclassical logic: An introduction, Theories of types and proofs (Takahashi, M., Okada, M., and Dezani-Ciancaglini, M., editors), MSJ Memoirs, vol. 2, Mathematical Society of Japan, Tokyo, 1998, pp. 207–254.
Post, Emil Leon, Formal reductions of the general combinatorial decision problem. American Journal of Mathematics, vol. 65 (1943), no. 2, pp. 197–215.
Troelstra, Anne Sjerp, .